Alert archive / Wyoming / High Wind Warnings in 2016

High Wind Warning 23, NWS Riverton, WY

November 13, 2016Fremont County, Hot Springs County, Park County, Wyoming

NWS Riverton, WY issued this high wind warning at Nov 13, 2016, 1:22 PM MST for Fremont County, Hot Springs County, Park County, Wyoming. It took effect at Nov 13, 2016, 8:00 PM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2016, 1:22 PM MST (20:22 UTC)
In effect from
Nov 13, 2016, 8:00 PM MST
Expired
Nov 14, 2016, 1:02 PM MST
In force
17 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Park County, WY

The radar

The Riverton/Lander radar (KRIW), 84 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2016-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2016-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2281 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

773 
WWUS75 KRIW 132022
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
122 PM MST SUN NOV 13 2016

...HIGH WINDS POSSIBLE ACROSS THE CODY FOOTHILLS AND THE ADJACENT
ABSAROKA MOUNTAINS TONIGHT AND MONDAY...

.A STRENGTHENING WESTERLY FLOW WILL BECOME ESTABLISHED OVER THE
CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS TONIGHT AND
MONDAY AS A BELT OF STRONG WESTERLY WINDS SHIFTS SOUTH OVER
WYOMING.

WYZ003-140900-
/O.UPG.KRIW.HW.A.0016.161114T0300Z-161115T0000Z/
/O.NEW.KRIW.HW.W.0023.161114T0300Z-161115T0000Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
122 PM MST SUN NOV 13 2016

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WEST WINDS WILL INCREASE BY 8 PM THIS EVENING AND
  CONTINUE THROUGH 6 PM MONDAY EVENING.

* WINDS...SUSTAINED WINDS OF 40 MPH WITH GUSTS OF 60 MPH.

* IMPACTS...DRIVING MAY BECOME HAZARDOUS ALONG AREA HIGHWAYS 
  INCLUDING HIGHWAY 121... ESPECIALLY 1 TO 2 MILES SOUTH OF 
  CODY... AS WELL AS THE VICINITY OF CLARK... 30 MILES NORTH OF 
  CODY WHERE DANGEROUS CROSS WINDS MAY OCCUR. HIGHWAY 292 JUST 
  WEST OF CLARK COULD BE ESPECIALLY BE HARD HIT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ002-140900-
/O.UPG.KRIW.HW.A.0016.161114T0300Z-161115T0000Z/
/O.NEW.KRIW.HW.W.0023.161114T0300Z-161115T0000Z/
ABSAROKA MOUNTAINS-
122 PM MST SUN NOV 13 2016

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WEST WINDS WILL INCREASE BY 8 PM THIS EVENING AND
  CONTINUE THROUGH 6 PM MONDAY EVENING.

* WINDS...SUSTAINED WINDS OF 50 MPH WITH GUSTS OF 75 MPH.

* IMPACTS...DRIVING MAY BECOME HAZARDOUS ALONG AREA HIGHWAYS 
  INCLUDING HIGHWAY 296 OVER DEAD INDIAN PASS WHERE DANGEROUS 
  CROSS WINDS MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
4 follow-up statements
257 
WWUS75 KRIW 140058
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
558 PM MST SUN NOV 13 2016

...HIGH WINDS LIKELY ACROSS THE CODY FOOTHILLS AND THE ADJACENT
ABSAROKA MOUNTAINS TONIGHT AND MONDAY...

.A STRENGTHENING WESTERLY FLOW WILL BECOME ESTABLISHED OVER THE
CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS TONIGHT AND
MONDAY AS A BELT OF STRONG WESTERLY WINDS SHIFTS SOUTH OVER
WYOMING.

WYZ003-141000-
/O.CON.KRIW.HW.W.0023.161114T0300Z-161115T0000Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
558 PM MST SUN NOV 13 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

* WINDS...SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO
  65 MPH WILL OCCUR ACROSS PORTIONS OF THE CODY FOOTHILLS.

* IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK FOR
  LIGHT AND HIGH PROFILE VEHICLES ALONG HIGHWAY 120 ESPECIALLY
  NEAR CLARK...AND JUST SOUTH OF CODY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO SECURE OR BRING INDOORS ANY LOOSE ITEMS.
A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ002-141000-
/O.CON.KRIW.HW.W.0023.161114T0300Z-161115T0000Z/
ABSAROKA MOUNTAINS-
558 PM MST SUN NOV 13 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

* WINDS...SUSTAINED WESTERLY WINDS OF 40 TO 50 MPH...WITH A FEW
  GUSTS TO 75 MPH...WILL OCCUR ACROSS PORTIONS OF THE ABSAROKA
  MOUNTAINS.

* IMPACTS...DRIVING WILL BE HAZARDOUS ALONG AREA HIGHWAYS
  INCLUDING HIGHWAY 296 OVER DEAD INDIAN PASS WHERE DANGEROUS
  CROSS WINDS MAY OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.

&&

$$

TEAM RIVERTON/21
975 
WWUS75 KRIW 140853
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
153 AM MST MON NOV 14 2016

...HIGH WINDS LIKELY ACROSS THE CODY FOOTHILLS AND THE ADJACENT
ABSAROKA MOUNTAINS TODAY...

.A STRENGTHENING WESTERLY FLOW WILL BECOME ESTABLISHED OVER THE
CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS EARLY THIS
MORNING WITH HIGH WINDS CONTINUING FOR THE REST OF TODAY AS A
BELT OF STRONG WESTERLY WINDS SHIFTS SOUTH OVER WYOMING.

WYZ003-142200-
/O.CON.KRIW.HW.W.0023.000000T0000Z-161115T0000Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
153 AM MST MON NOV 14 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WINDS...SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH GUSTS UP 
  TO 65 MPH WILL OCCUR ACROSS PORTIONS OF THE CODY FOOTHILLS. 

* IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK FOR
  LIGHT AND HIGH PROFILE VEHICLES ALONG HIGHWAY 120 ESPECIALLY
  NEAR CLARK...AND JUST SOUTH OF CODY WHERE DANGEROUS CROSS WINDS
  MAY OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO SECURE OR BRING INDOORS ANY LOOSE ITEMS. A
HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ002-142200-
/O.CON.KRIW.HW.W.0023.000000T0000Z-161115T0000Z/
ABSAROKA MOUNTAINS-
153 AM MST MON NOV 14 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WINDS...SUSTAINED WESTERLY WINDS OF 40 TO 50 MPH...WITH A FEW 
  GUSTS TO 75 MPH...WILL OCCUR ACROSS PORTIONS OF THE ABSAROKA 
  MOUNTAINS. 

* IMPACTS...DRIVING WILL BE HAZARDOUS ALONG AREA HIGHWAYS 
  INCLUDING HIGHWAY 296 OVER DEAD INDIAN PASS WHERE DANGEROUS 
  CROSS WINDS MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.

&&

$$

TEAM RIVERTON
026 
WWUS75 KRIW 141828
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1128 AM MST MON NOV 14 2016

...HIGH WINDS LIKELY ACROSS THE CODY FOOTHILLS AND THE ADJACENT
ABSAROKA MOUNTAINS TODAY...

.A STRENGTHENING WESTERLY FLOW WILL BECOME ESTABLISHED OVER THE
CODY FOOTHILLS AND THE ADJACENT ABSAROKA MOUNTAINS TODAY WITH
OCCASIONAL HIGH WINDS CONTINUING AS A BELT OF STRONG WESTERLY
WINDS SHIFTS SLOWLY TO THE SOUTH.

WYZ003-150000-
/O.CON.KRIW.HW.W.0023.000000T0000Z-161115T0000Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
1128 AM MST MON NOV 14 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WINDS...SUSTAINED WEST WINDS OF 20 TO 40 MPH...WITH GUSTS UP TO
  65 MPH WILL OCCUR ACROSS PORTIONS OF THE CODY FOOTHILLS.

* IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK 
  FOR LIGHT AND HIGH PROFILE VEHICLES ALONG HIGHWAY 120 
  ESPECIALLY NEAR CLARK...AND JUST SOUTH OF CODY WHERE DANGEROUS 
  CROSS WINDS MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO SECURE OR BRING INDOORS ANY LOOSE ITEMS. A
HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ002-150000-
/O.CON.KRIW.HW.W.0023.000000T0000Z-161115T0000Z/
ABSAROKA MOUNTAINS-
1128 AM MST MON NOV 14 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WINDS...SUSTAINED WESTERLY WINDS OF 30 TO 50 MPH...WITH A FEW
  GUSTS TO 75 MPH...WILL OCCUR ACROSS PORTIONS OF THE ABSAROKA
  MOUNTAINS.

* IMPACTS...DRIVING WILL BE HAZARDOUS ALONG AREA HIGHWAYS 
  INCLUDING HIGHWAY 296 OVER DEAD INDIAN PASS WHERE DANGEROUS 
  CROSS WINDS MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.

&&

$$
100 
WWUS75 KRIW 142002
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
102 PM MST MON NOV 14 2016

...WINDS DECREASING ACROSS PORTIONS OF NORTHERN WYOMING THIS
AFTERNOON...

.CONDITIONS THAT BROUGHT STRONG WIND GUSTS TO PORTIONS OF NORTHERN
WYOMING EARLIER TODAY ARE WEAKENING THIS AFTERNOON. WHILE THERE
COULD BE AN ISOLATED STRONG WIND GUST HERE OR THERE...THE GENERAL
TREND WILL BE FOR DECREASING WIND SPEEDS THE REST OF THE AFTERNOON.

WYZ002-003-142115-
/O.CAN.KRIW.HW.W.0023.000000T0000Z-161115T0000Z/
ABSAROKA MOUNTAINS-CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
102 PM MST MON NOV 14 2016

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH
WIND WARNING. 

CONDITIONS THAT BROUGHT STRONG WIND GUSTS TO PORTIONS OF NORTHERN
WYOMING EARLIER TODAY ARE WEAKENING THIS AFTERNOON. THERE COULD
STILL BE ISOLATED STRONG WIND GUSTS NEAR CLARK THIS
AFTERNOON...HOWEVER THE GENERAL TREND WILL BE FOR DECREASING WIND
SPEEDS THROUGH THE REST OF THE AFTERNOON.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Nov 13, 10:21 AM MST, 3 hours 1 minute earlier.

Area forecast discussion, Nov 13, 10:21 AM MST, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Riverton WY
1021 AM MST Sun Nov 13 2016

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT

A vort max tracking east across southern Canada is sweeping a weak
shortwave and asct weak cool front through the area attm as nw winds
pick up in some areas such as the Wind River Basin. Once this
shortwave exits the area, the winds will continue today as the
westerly steering flow tightens after the trouphpa. In fact, even
though we still have a few more warm days to look forward to, the
days of the combined elements of clear skies, well above normal
temperatures, and light winds could very well be over for the season
for many areas. Elevated west to southwest winds will be the rule
across many areas through the first half of this week. Another
trough will brush across the area later today with its share of high
and mid clouds. The gradient tightens yet again behind this trough by
Monday as a fast progressive flow becomes established. As for the
potential for high winds anywhere on Sunday night and Monday, the
Cody Foothills and adjacent Absaroka Mountains stand the best
potential. Todays late day shortwave will also drive a weak cool
front through the area this evening, creating a critical layer
over the Clark area with north winds over west winds as a mtn top
inversion becomes established. Then all the other elements come
together there Monday, namely right exit region of h3 jet max,
good 10 to 15C h7 temp gradient from YNP to Clark for decent gap
flow, 40 mph WNW h7 wind, and 20knot westerly incoming wind and 40
knot outgoing winds on cross section there. Will issue a high wind
watch valid from 03z Monday to 00z Tue for those two zones. Too
much of northerly component to get exited about high winds along
the east slope of the Wind Rivers right now. We should see run of
the mill brisk gradient winds from KRKS to KCPR with unimpressive
MOS guidance wind speeds and lesser h7 winds that far south. The
next weak cool frontal passage will diminish the winds below high
wind criteria Cody Foothills/Absarokas by Monday eve. Tuesday,
brisk west southwest winds will continue, especially southern wind
corridor/ lee side of Continental DVD. By Monday and Tuesday, high
temperature records could be shattered as the aforementioned winds
ahead of the next upstream deepening trough along the Pacific
Coast draws in warmer air. As a side note, spotty precip can be
expected in the nw mtns with each passing aforementioned shortwave
passing through early this week.

.LONG TERM...Wednesday through Sunday

Synopsis...A cold front will spread snow into the west on Wednesday
while mild and windy conditions prevail ahead of the cold front
across the southeast half of Wyoming.  The cold front will drop
south across central Wyoming Wednesday night with areas of snow and
much colder weather across the area through Thursday.  Snow will
decrease from west to east Thursday night - Friday morning.  A ridge
of high pressure will bring warmer and drier weather next weekend.

 Discussion...ECMWF and GFS in good overall agreement moving moving
Pacific trough onto west coast Tuesday night and across the Rockies
Wednesday night and Thursday.  The most recent trends show
negatively tilted trough with main vort lobe moving across the four
corners area Thursday morning, surface lee cyclogenesis over eastern
Colorado - or an overall southward placement of features.

Cold front will bring increasing snow showers across the west
through the day Wednesday with the heaviest snowfall expected
Wednesday night when large-scale ascent from the Great Basin
across western Wyoming could bring snowfall rates over an inch an
hour. Lee cyclogenesis over eastern Colorado will pull northerly
flow down across central Wyoming Wednesday night with more
widespread snow developing on Thursday. First guess at snowfall
would be generally advisory amounts across the west (3-6" valleys,
5-10" mountains) Wednesday night and Thursday morning with 1-3" of
wet snow across the central basins on Thursday.

ECMWF remains faster than GFS in building upper ridge into area
Friday, drying things out west to east Thursday night.  Forecast
takes the middle of the road here with some snow lingering over
eastern zones through Friday morning.

.AVIATION.../18Z ISSUANCE/

VFR conditions are expected at all terminals through the period. The
main concern will be breezy to windy westerly wind across the
typical wind corridors...as well as along the foothills on the
lee side of mountain ranges. The strongest winds will develop over
the Absaroka and adjacent Cody Foothills tonight. Otherwise,
expect variable mid-high level cloudiness.

.FIRE WEATHER...

West to southwest winds are expected to continue to
increase along and near the east slopes of the mountains east of the
Continental Divide and across the south into southern Fremont and
Natrona counties today. A weak cold front will move south into the
north and east bringing some cooling later today. The lower air mass
will be stable with inversions over the valleys and basins. In areas
with light wind smoke dispersal will be poor to locally fair. The
best chance for smoke dispersal above poor will be in the foothills
to mid slope areas and across the south with increased wind
providing better mixing and low end good smoke dispersal in
Park...Sweetwater...southern Fremont and Natrona counties.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from 8 PM MST this evening through Monday
afternoon for WYZ002-003.

&&

SHORT TERM...Lipson
LONG TERM...AEM
AVIATION...LaVoie
FIRE WEATHER...Lipson
Hazardous weather outlook, Nov 13, 3:17 AM MST, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
317 AM MST SUN NOV 13 2016

WYZ001>020-022>030-141100-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
317 AM MST SUN NOV 13 2016

...HIGH WIND WATCH TONIGHT AND MONDAY FOR THE CODY FOOTHILLS AND
ADJACENT ABSAROKA MOUNTAINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL
WYOMING.

.DAY ONE...TODAY AND TONIGHT

HIGH WINDS MAY OCCUR ACROSS THE CODY FOOTHILLS AND ADJACENT
ABSAROKA MOUNTAINS TONIGHT. PLEASE SEE THE LATEST HIGH WIND WATCH
FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY...HIGH WINDS MAY OCCUR ACROSS THE CODY FOOTHILLS AND
ADJACENT ABSAROKA MOUNTAINS.

TUESDAY...WINDY AREAS COMBINED WITH WARM AND DRY CONDITIONS WILL
RESULT IN ELEVATED FIRE DANGER ACROSS PORTIONS OF SOUTHERN AND
CENTRAL WYOMING.

WEDNESDAY AND THURSDAY...A STRONG COLD FRONT WILL BRING
INCREASING SNOW AND WIND TO THE WEST WEDNESDAY; SNOW MAY BE HEAVY
AT TIMES WEDNESDAY NIGHT INTO THURSDAY MORNING.
WARM AND WINDY CONDITIONS WILL PRECEDE THE COLD FRONT ACROSS
SOUTH AND CENTRAL WYOMING WEDNESDAY. A COLD FRONT WILL BRING GUSTY
NORTH WIND AND AREAS OF SNOW ACROSS CENTRAL WYOMING LATE WEDNESDAY
NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT WIND GUSTS OF 40 MPH OR
GREATER. THANK YOU.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 2:19 AM MSTHigh Wind WatchRIWFremont, Hot Springs, Park11 hr

Nearby

High Wind Warnings in Wyoming, 2016Every high wind warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.